Academic Staff


Professor

Professor Li Xun
李迅教授

BSc, MSc, Ph.D.

TU703, Yip Kit Chuen Bldg.

2766 6939


Qualifications
  • BS, Mathematics of Computation, Shanghai University of Science and Technology
  • MS, Mathematics of Computation, Shanghai University
  • PhD, Operations Research and Financial Engineering, CUHK

 

Research Interests
  • Stochastic Controls and Applied Probability with Financial Applications

 

Google Scholars

 

Selected Publications
  • Ni Y.H., Li X., Zhang J.F. and Krstic M., Mixed equilibrium solution of time-inconsistent stochastic LQ problem, SIAM Journal on Control and Optimization, 2018
  • Kang Z.L., Li X., Li Z.F. and Zhu S.S., Data-driven robust mean-CVaR portfolio selection under distribution ambiguity, Quantitative Finance, Accepted for publication, 2018.
  • Li X., Sun J.R. and Xiong J., Linear quadratic optimal control problems for mean-field backward stochastic differential equations, Applied Mathematics & Optimization, Accepted for publication, 2017.
  • Hu Y., Huang J. and Li X., Linear quadratic mean field game with control input constraint, ESAIM: Control, Optimisation and Calculus of Variations, 24 (2018), 901-919.
  • Cui X.Y., Li D. and Li X., Mean-variance policy for discrete-time cone constrained markets: The consistency in efficiency and minimum-variance signed supermartingale measure, Mathematical Finance, 27 (2017), 471-504.
  • J.R. Sun, Li X. and Yong J.M., Open-loop and closed-loop solvabilities for stochastic linear quadratic optimal control, SIAM Journal on Control and Optimization, 54 (2016), 2274-2308.
  • Ni Y.H., Li X. and Zhang J.F., Indefinite mean-field stochastic linear-quadratic optimal control: From finite horizon to infinite horizon, IEEE Transactions on Automatic Control, 61 (2016), 3269-3284.
  • Huang J., Li X. and Wang T.X., Mean-field linear-quadratic-Gaussian (LQG) games for stochastic integral systems, IEEE Transactions on Automatic Control, 61 (2016), 2670-2675.
  • Choi T.M., Li X. and Ma C., Search-based advertising auctions with choice-based budget constraint, IEEE Transactions on Systems, Man, and Cybernetics: Systems, 45 (2015), 1178-1186.
  • Ni Y.H., Elliott R. and Li X., Discrete time mean-field stochastic linear-quadratic optimal control problems II -- Infinite horizon case, Automatica, 57 (2015), 65-77.
  • Ni Y.H., Zhang J.F. and Li X., Indefinite mean-field stochastic linear-quadratic optimal control, IEEE Transactions on Automatic Control, 60 (2015), 1786-1800.
  • Cui X.Y., Li X. and Li D., Unified framework of mean-field formulations for optimal multi-period mean-variance portfolio selection, IEEE Transactions on Automatic Control, 59 (2014), 1833-1844.
  • Cui X.Y., Gao J.J., Li X. and Li D., Optimal multi-period mean-variance policy under no-shorting constraint, 60 years following Harry Markowitz's contribution to portfolio theory and operations research, European Journal of Operational Research, 234 (2014), 459-468.
  • Elliott R., Li X. and Ni Y.H., Discrete time mean-field stochastic linear-quadratic optimal control problems, Automatica, 49 (2013), 3222-3233.
  • Li X., Shen J. and Song Q.S., Saddle points of discrete Markov zero-sum game with stopping, Automatica, 48 (2012), 1898-1903.
  • Chiu C.H., Choi T.M. and Li X., Supply chain coordination with risk sensitive retailer under target sales rebate, Automatica, 47 (2011), 1617-1625.
  • Huang J., Li X. and Wang G., Near-optimal control problems for linear forward-backward stochastic systems, Automatica, 46 (2010), 397-404.
  • Huang J., Li X. and Wang G., Maximum principles for a class of partial information risk-sensitive optimal controls, IEEE Transactions on Automatic Control, 55 (2010), 1438-1443.
  • Huang J. and Li X., System uncertainty and statistical detection for jump-diffusion models, IEEE Transactions on Automatic Control, 55 (2010), 697-702.
  • Li X. and Zhou X.Y., Continuous-time mean-variance efficiency: The 80% rule, Annals of Applied Probability, 16 (2006), 1751-1763.
  • Li X., Zhou X.Y. and Lim A.E.B., Dynamic mean-variance portfolio selection with no-shorting constraints, SIAM Journal on Control and Optimization, 40 (2002), 1540-1555.


Back to Top